# SDR AUS20010622

- Difficulty date: June 16, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R3A
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE SKIN CRACKED IN AREA LOCATED IMMEDIATELY AFT OF FRAME 29 BENEATH THE WING ROOT DOUBLER. FOUND DURING INSPECTION IAWISB53-144 AND AD/BAE146/70.
